MathSciNet Relay Station
MathSciNet bibliographic data
MR792184 35J60
Ding, Wei Yue; Ni, Wei-Ming On the elliptic equation $\Delta u+Ku^{(n+2)/(n-2)}=0$ and related topics. Duke Math. J. 52 (1985), no. 2, 485–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement